# SDR DALA2025121509126

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,530 hours, 1,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS TOOLING DAMAGES FROM VIASAT INSTALLATION.   ALL COMPLIED WITH VIA ERA 628248-14 REV. ORIGINAL. (1348720)
